# SDR REXA2009000032

- Difficulty date: March 14, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Failed
- Location: Nose Gear
- Part time: 14,173 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, WHEN GEAR SELECTED DOWN "GEAR DISAGREE" MESSAGE RECEIVED SHOWING NOSE GEAR NOT DOWN AND LOCKED.  QRH FOLLOWED EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  MX TROUBLESHOT SYS FOUND THE NOSE LANDING GEAR PRIORITY VALVE FAILED.  VALVE REMOVED AND REPLACED IAW AMM AND GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.  (K)
